MathSciNet Relay Station
MathSciNet bibliographic data
MR365732 (51 #1984) 60J65
Jain, N. C.; Taylor, S. J. Local asymptotic laws for Brownian motion. Ann. Probability 1 (1973), 527–549.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement